MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) in an asystole arrest, the device restarted/rebooted.Complainant indicated that when the device restarted for the second time, they continued treating the patient with the device.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical (b)(4) service department for evaluation and the customer's report was not duplicated under testing.Review of the device activity log does show occurrences of the reported malfunction.The multi-function cable and multi-function cable receptacle were replaced as a precaution.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7167656
Report Number1220908-2017-03414
Device Sequence Number19288392
Product Code MKJ
UDI-Device Identifier00847946012649
UDI-Public00847946012649
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1